# SDR M02121

- Difficulty date: August 12, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Engine: Pwa PW123
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

RETURNED TO THE GATE.  NR 2 ENGINE HAD SIGNIFICANT RPM DROP WHEN POWER LEVERS MOVED FROM DISK TO FLIGHT IDLE.  MECHANIC SECURED LOOSE CONNECTOR PLUG.  OPS CHECK GOOD.
